# SDR SWAA2013021312626

- Difficulty date: February 5, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 64,150 hours, 60,149 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6548689
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING ATTACH ANGLE CRACKED AT BS 727 BULKHEAD RBL 12.  R & R ANGLE IAW SRM AND DWG.
